# SDR DALA1300231501

- Difficulty date: December 25, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 94,817 hours, 18,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1197 S30-31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1197+88 BETWEEN S31R AND S30R.  REPAIRED IAW ER/A 510147-14.
